Still plodding on

Hi everyone, hope your all having a good bank holiday. I was on my way to an hospital appointment on Thursday when I got a phone call from the Rheumy department to say they were sent the wrong Dose of the methotrexate (7.5) injection which I was due to start. They apologised and I now have to wait until next Thursday.

Consultant seems to think the pain and swelling in my hands and feet is due to a combination of my Fibromyalgia, Diabetes and Rheumatoid Arthritis. Now I will be taking steroids at 7.5mg, hydroxychloroquin, pregabalin, paracetamol and mtx injections, along with a load of other meds.

Also waiting for an Mri scan of my hands, this should be about July I think.

Just keep taking the pills and hope for some results now.

Gentle (((((hugs))))) all

Jan

12 Replies

oldestnewest
  • Oh I feel for you. So frustrating when things stuff up and you have to wait even longer., I am to the point where I just want to scream do your bleedin job that you are paid for grrrr. I hope they get it right this week for you, gentle hugs back

  • Thank you, I hope they get it right this week too I'm getting really frustrated now with it all. At least they are trying to help. Just hope the injections don't give me the side effects I had whilst on the tablets"

    Jan

  • Oh I hope so for your sake. Such a damn frustrating thing. I had to go to GP today I have some sort of bacterial lung infection, great so no enbrel this week. I will see tomorrow what rheumy can do about my dodgy script so it is probably just as well I can;t take it yet.

  • I hope they can sort your lung infection and script soon.

  • Thanks, I did get the script sorted but I am still sick but on the mend. I am hoping I can restart enbrel Thursday or Friday next week.

  • How annoying Jan. I hope it's not long before you have the right dose, as you know it's not a quick acting med & the sooner you start on it the better. So have they decidedn that some can be attributed to Rheumatoid then? I do hope so (!), it's more helpful knowing what you're battling isn't it? x

  • Thanks NMHs, the consultant said the swelling and pain wasn't all due to Rheumatoid Arthritis. I now have to wait for an MRI scan of my hands as the last ultra scan didn't show much only the inflammation and osteo. Just wait and see what happens on Thursday. I've tried the tablets but had too many side effects so hope I can tolerate the injections better. It seems it could be my Fibromyalgia and Diabetes as well, but my Diabetes is under control now I'm on the low carb diet, my last HBa1c was 47, border line disbetic. Not sure about that diagnosis!!!

    Jan

  • I've done so much better on MTX injections, minimal side effects, certainly nothing to fuss about, over 4 years now & only recently needed an increase, hopefully you will find you be fine on them too.

    So are you not confident with the diabetes bloods result? It would be great if it is correct wouldn't it, controlling it by diet I mean, though I would think you're still taking meds? My h (type 2) is able to control his well (diet & meds), in fact the nurses in the Cardio Unit are very impressed with how level he can keep his though of course his levels rose whilst recovering from his op as those meds were temporarily stopped for the op.

    I hope it goes accordingly on Thursday & you leave with some answers. x

  • I am over the moon with the blood results for my diabetes, what I meant by saying "not sure about that diagnosis" was what he said about my diabetes affecting my hands and feet when it's under control. I am now only taking half a gliclazide daily instead of 2 40mg daily. Here's hoping everything goes according to plan on Thursday. Hope you are as well as can be.

    Jan

  • Ah, get it now! Sorry Jan, a bit brain foggy with headache which just won't go & starting with a cold so not feeling on top form. Yes, I would be inclined to agree, under control equals not due to the diabetes surely? Although my h does have what has been put down to diabetic neuropathy even though he's back to being well controlled, previously damaged nerves which of course won't get better. Maybe this is what is meant though clarification is really necessary isn't it, or plain speaking generally would be preferable?!

    Oddly though in spite of me saying my h is controlling his well he's informed me that is his nurse is thinking about trying reducing his gliclazide to 1 a day (currently on 40mg twice daily as you were) as she's a bit concerned it's lowering his levels too far now! This is one of the meds our Practice "preferred him to have" rather than the NovoNorm (repaglinide) he was prescribed in Spain, which controlled him very well without being overly concerned about what he ate, apart from the obvious obviously!! He's currently taking Eucreas (metformin/vildagliptin) & the gliclazide.

    Let me know how it goes on Thursday. I'm sure you'l be fine, if I can do it I'm sure you can! x ;)

  • Know what you mean about brain fog, I get it all the time. Plain speaking would be good. Let's hope you h diabetes stays controlled. I will let you know how things go on Thursday.

    Hope your head ache goes soon and you are feeling better.

    Gentle (((((hugs)))))

    Jan

  • Thank you Jan, I'll keep some & send you some right back. ((( x )))

You may also like...